# SDR IPXA2016062004814

- Difficulty date: June 15, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 67,724 hours, 13,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: WSP0750507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:M15, RIGID CARGO BARRIER FLOOR FITTING NR 4 HAS CORROSION.  REPAIRED CORRODED RCB FLOOR FITTING IAW EA 011-5340-01-A6317 AND EO MD11-5340-61069-A.
